Took my last ever pill yesterday. I'm glad to not have deep cystic spots appear anymore. Since my last entry this dry skin/ rash has continued to flare up. I'm presuming I've developed seb dermatis or keratinosis Pilaris now..
Just as I expected my skin looked sh*t for my birthday
I went from acne to another skin condition, my skin is tight and scaley on my forehead, eyebrows, and jaw and the skin that is revealed under these scales is red, weeping and bumpy. Running my hand over my face feels like sandpaper.
Went to the doctors, he looked at me as if I was speaking another language, didnt even know what accutane was, and stared at me blanky as he prescribed a steroid cream which isn't even supposed to be on the face let alone broken skin.
I can't wait to start my supplements , starting from the beginning of my next menstrual cycle. After hours and hours of reasearch ive decided ill be taking zinc, vitamin d3, cinnamon capsules and borage oil.
I might start a blog on that
Thanks everyone :)